Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain in clitoris. Inflammed. Advise to ease it down?

hi, my clitoris has been in pain for the last 3-4 days. today it is a little less. I've been putting lube down there thinking it was my vagina and then i thought it was a yeast infection but now i realize that it is my clitoris that is inflammed and when i use the bathroom that is the reaction - I have been putting cold water on it and just sitting still. any advise on how to ease it down?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Pain suggest some inflammation,might be after sex,perspiration,scratching,
It could be due to mixed infection.
Take proper lacal care,use medicated soap.
apply local antifungal,antibacterial,steroid cream.
Oral nsaid and proper antibiotic will be helpful.
Avoid sex till get complete cure.
Consult your doctor for better guidance and medical management.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor